| Catalog Number |
0043610 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Codes |
Exposure to Body Fluids (1745); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the 4 patients on (b)(6) 2026 had hemovac drains placed, and admitted overnight, all 4 hemovacs had the connection from smaller drain tube to large drain tube fail and come apart not due to patient movement this happened before patient got out of bed.All hemovacs where placed by surgeon or pa who place these routinely and involved multiple surgeons.Concerned that there was an issue with the drain quality and should replace the lot or box to prevent future issue as it caused blood to spill all over bed or the patient, and required repeated monitoring to ensure the drain connection would be secure.It was reinforced with tegaderm.